# SDR SWAA2013122023559

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 37,461 hours, 25,090 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Part number: 1779TR00085
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK AT NR 1 ENG.  R & R NR 1 ENG OIL FEED TUBE & BOSS ASSEMBLY IAW MM.
